# SDR YENA201701050022

- Difficulty date: January 5, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N793JB
- Make and model: Airbus A320-232
- Aircraft serial: 4647
- Aircraft time: 24,978 hours, 8,227 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Condition: Failed
- Location: Sidewall Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DISCOVERED 23F CABIN SIDEWALL LIGHT BURNED OUT.  THERE WAS AN ASSOCIATED BURNED ELECTRICAL ODOR IN GALLEY; REPLACED THE LAMP.  OPS CHECK PASSED. ACCOMPLISHED TSM 24-00-00-810-823. NO OTHER ELECTRICAL ODORS NOTED IN CABIN OR GALLEY AREA. NO BREAKERS TRIPPED. INSPECTION OF WIRING IN AREA OF 23F SIDEWALL FOUND TO BE OK IAW AMM 33-21-11.
